# SDR COMA0160647

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 7,879 hours, 8,075 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5486. DURING TAXI-OUT FOR TAKE-OFF AT CAK RECEIVED A PROXIMITY SYSTEM FAULT CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.RESET TRIPPED #2 WEIGHT-ON-WHEEL CIRCUIT BREAKER.
